# SDR ASAA2014112209714

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 18,182 hours, 5,458 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM FAILED SHORTLY AFTER TAKEOFF, AND ACARS NO COMM INTERMITTENTLY.  ACFT GROUNDED.  RESET SYSTEM, GROUND FUNCTIONAL CHECK GOOD IAW AMM 23-15-00-730-801.
